# SDR MASA200400038

- Difficulty date: January 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 8,324 hours, 7,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO PIT FOR AN E-2 BLEED LEAK MSG.  MX WAS CALLED AND TIGHTENED A LOOSE CLAMP.  OP CHECKS GOOD.  NO PARTS USED.
